Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Smooth function")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1030

  • Page / 42

Selection :

  • and

Ajustement spline le long d'un ensemble de courbes = Spline adjustement along a set of curvesAPPRATO, D; ARCANGELI, R.Modélisation mathématique et analyse numérique (Print). 1991, Vol 25, Num 2, pp 193-212, issn 0764-583X, 20 p.Article

A NOTE ON THE BILINEAR LITTLEWOOD-PALEY SQUARE FUNCTIONMOHANTY, Parasar; SHRIVASTAVA, Saurabh.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 6, pp 2095-2098, issn 0002-9939, 4 p.Article

Une décomposition des fonctions lisses par rapport à un polynôme quasi-homogène = A decomposition of smooth functions relative to a quasi-homogeneous polynomialJEANQUARTIER, P.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 325, Num 9, pp 941-944, issn 0764-4442Article

Hölder regularity of compactly supported p-wavelets : p=3,4,5SOARDI, P. M.Constructive approximation. 1998, Vol 14, Num 3, pp 387-399, issn 0176-4276Article

Construction of continuous functions with prescribed local regularityDAOUDI, K; VEHEL, J. L; MEYER, Y et al.Constructive approximation. 1998, Vol 14, Num 3, pp 349-385, issn 0176-4276Article

On smooth variational principles in Banach spacesFABIAN, M; HAJEK, P; VANDERWERFF, J et al.Journal of mathematical analysis and applications. 1996, Vol 197, Num 1, pp 153-172, issn 0022-247XArticle

A Hardy type inequality for Wo2,10 (Ω) functionsCASTRO, Hernan; DAVILA, Juan; HUI WANG et al.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 765-767, issn 1631-073X, 3 p.Article

LORENTZIAN MANIFOLDS ISOMETRICALLY EMBEDDABLE IN LNMÜLLER, O; SANCHEZ, M.Transactions of the American Mathematical Society. 2011, Vol 363, Num 10, pp 5367-5379, issn 0002-9947, 13 p.Article

A new approach to Cullen-regular functions of a quaternionic variableGENTILI, Graziano; STRUPPA, Daniele C.Comptes rendus. Mathématique. 2006, Vol 342, Num 10, pp 741-744, issn 1631-073X, 4 p.Article

Bounds on the number of examples needed for learning functionsSIMON, H. U.SIAM journal on computing (Print). 1997, Vol 26, Num 3, pp 751-763, issn 0097-5397Article

On the Ohsawa-Takegoshi L2 extension theorem and the Bochner-Kodaira identity with non-smooth twist factorLANGFENG ZHU; QI'AN GUAN; XIANGYU ZHOU et al.Journal de mathématiques pures et appliquées. 2012, Vol 97, Num 6, pp 579-601, issn 0021-7824, 23 p.Article

Extensions of the Poisson summation formulaDURAN, A. L; ESTRADA, R; KANWAL, R. P et al.Journal of mathematical analysis and applications. 1998, Vol 218, Num 2, pp 581-606, issn 0022-247XArticle

Hartogs' phenomenon for polyregular functions and projective dimension of related modules over a polynomial ringADAMS, W. W; LOUSTAUNAU, P; PALAMODOV, V. P et al.Annales de l'Institut Fourier. 1997, Vol 47, Num 2, issn 0373-0956, VII, XI, 623-640 [20 p.]Article

Calculation of directional derivatives in max-min problemsMINCHENKO, L. I; SATSURA, T. V.Computational mathematics and mathematical physics. 1997, Vol 37, Num 1, pp 16-20, issn 0965-5425Article

On the non-locality of quasiconvexityKRISTENSEN, J.Annales de l'Institut Henri Poincaré. Analyse non linéaire. 1999, Vol 16, Num 1, pp 1-13, issn 0294-1449Article

Multiscale chaotic SPSA and smoothed functional algorithms for simulation optimizationBHATNAGAR, Shalabh; BORKAR, Vivek S.Simulation (San Diego, Calif.). 2003, Vol 79, Num 10, pp 568-580, issn 0037-5497, 13 p.Article

Non-Interior continuation methods for solving semidefinite complementarity problemsXIN CHEN; TSENG, Paul.Mathematical programming. 2003, Vol 95, Num 3, pp 431-474, issn 0025-5610, 44 p.Article

Regular pseudo-smooth NCP and BVIP functions and globally and quadratically convergent generalized newton methods for complementarity and variational inequality problemsLIQUN QI.Mathematics of operations research. 1999, Vol 24, Num 2, pp 440-471, issn 0364-765XArticle

On necessary and sufficient optimality conditions for multicriterial optimization problemsSTAIB, T.ZOR. Zeitschrift für Operations-Research. 1991, Vol 35, Num 3, pp 231-248, issn 0340-9422, 18 p.Article

On the kinematics of wheeled mobile robotsALEXANDER, J. C; MADDOCKS, J. H.The International journal of robotics research. 1989, Vol 8, Num 5, pp 15-27, issn 0278-3649, 13 p.Article

On almost smooth functions and piecewise smooth functionsLIQUIN QI; TSENG, Paul.Nonlinear analysis. 2007, Vol 67, Num 3, pp 773-794, issn 0362-546X, 22 p.Article

Spectral reconstruction of piecewise smooth functions from their discrete dataGELB, Anne; TADMOR, Eitan.Modélisation mathématique et analyse numérique (Print). 2002, Vol 36, Num 2, pp 155-175, issn 0764-583XArticle

Explicit description for the automorphism group of the Fornæss domainBYUN, Jisoo; HONG RAE CHO.Journal of mathematical analysis and applications. 2010, Vol 369, Num 1, pp 10-14, issn 0022-247X, 5 p.Article

TWO CLASSES OF PSEUDOSYMMETRIC CONTACT METRIC 3-MANIFOLDSGOULI-ANDREOU, Florence; MOUTAFI, Evaggelia.Pacific journal of mathematics. 2009, Vol 239, Num 1, pp 17-37, issn 0030-8730, 21 p.Article

The logical convolution of the criterion vector in the problem of approximating a pareto setSMIRNOV, M. M.Computational mathematics and mathematical physics. 1996, Vol 36, Num 5, pp 605-614, issn 0965-5425Article

  • Page / 42